# SDR CALA2011040400256

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 38,967 hours, 13,041 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM EWR NOTICED A SMALL SPLIT IN N1 ON CLIMBOUT ACARS MESSAGE ON PRINTER NOTIFYING US THAT LEFT PACK WAS OFF.  LEAD US TO BELIEVE WE HAD A PACK PROBLEM WHEN WE IN FACT HAD A NR 1 ENG.  BLEED TRIP ON T/O WITH NO INDICATION/ MASTER CAUTION  OR WARNING.  INSPECTED NR 1 ENGINE CORE FOR LOOSE SENSE LINES AND VALVE INSTALLATION.  JUMPED OUT 490 DEGREE SENSOR - OPERATED PACK TRIP LIGHT VERIFIED GOOD.  PERFORMED ENGINE RUN-UP HIGH POWER - BLEED VALVES, PACKS, ISO VALVE OPERATIONS ALL NORMAL.  COULD NOT DUPLICATE BLEED TRIP NO IND.  BLEED VLVS, PACKS NR 1/2 ALL NORMAL.
